MathSciNet Relay Station
MathSciNet bibliographic data
MR1723786 62J12 (62H12 62M10)
Pourahmadi, Mohsen Joint mean-covariance models with applications to longitudinal data: unconstrained parameterisation. Biometrika 86 (1999), no. 3, 677–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement